Hi there I am a 46 yr female.
I recently spent 6 days in hospital with what was thought to be a heart attack. I was diagnosed with Takot subo Cardiomyopathy because of the circumstances of my admission.
Our family had just lost a 22 month old child. He was my nephew. I started getting chest pain when I found out that Logan was not going to live. The day after he died I experienced severe chest pain, so a friend took me to our local ambulance where he hooked me up to the heart machine.
The print out showed that my heart was not as it should be. I was admitted to hospital where I had ecgs, blood tests an echo cardio gram and an angiogram. I was put on aspirin, betablock and lipex. I also had Calexane injections twice a day for 4 days. The blood test showed raised emzymes, the echocardio gram showed damage to my heart that should right it self in 2 to 3 months. The angiogram showed a couple of places of mild plaque build up but nothing they thought would cause a clot.
They have told me that this will probably not happen again.
Has any one else out there had this? As I would love to read your story and your recovery. It has been 4 weeks now and I am back at work and just starting to go for my usual one hour walks. I have had a few periods of mild chest pain but I think it might be all in my head and I am just tired of being at work and being on my feet for a long time.
This whole experience has really freaked me out. As they really are not 100% sure that it wasn`t a heart attack. I will have another echo cardio gram in 3 months time and if the damage is gone then it was not a heart attack. I will stay on all the meds until then but will always be on aspirin and lipex.
So please anyone out there if you have had this, please share your story with me... Many thanks... barty.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?